MathSciNet Relay Station
MathSciNet bibliographic data
MR666159 (84e:57006) 57M25 (57R65)
Freedman, Michael H. A surgery sequence in dimension four; the relations with knot concordance. Invent. Math. 68 (1982), no. 2, 195–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement